MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found damage to the base of the table and shroud covers.The technician also found evidence of fluid intrusion within the power supply and that the rtv sealant required replacement.The 4085 surgical table is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The 4085 surgical table is designed to meet ipx4 fluid resistance standards, and the normal fit of the table covers, along with the rtv sealant that is applied, will prevent fluid intrusion.In the event the amount of fluid present during the procedure exceeds the ipx4 standard, it is the user facility's responsibility to ensure the table is properly draped and/ or a fluid catchment device is utilized to limit the amount of fluid that may come in contact with the 4085 surgical table.The 4085 surgical table operator manual states (5-3), "some procedures performed on table mattresses or pads may involve excessive fluid exposure.Be sure to drape accordingly." the operator manual further states, (5-10), "sealing table covers: whenever the table column cover assembly and/or table base cover are removed and then returned, the covers need sealed to prevent fluid intrusion to meet ipx4 requirements." the table has been removed from service as it is pending repairs.Steris offered in-service training on the proper use and operation of the 4085 surgical table, specifically on proper draping and/or fluid management practices, as well as the importance of not storing items on the base of the table, and the importance of following proper preventive maintenance activities.Steris is currently awaiting a response from the user facility.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their 4085 surgical table was emitting smoke.A patient was not on the table at the time of the reported event.No report of injury.Report of procedure delays.
 
Additional Manufacturer Narrative
The technician replaced the power supply and made the necessary repairs to the shrouds and the base of the table.The technician tested the table, confirmed it to be operating according to specification, and returned it to service.A steris surgical services representative conducted in-service training on the proper use and operation of the 4085 surgical table, specifically on proper draping and/or fluid management practices, as well as the importance of not storing items on the base of the table, and the importance of following proper preventive maintenance activities.No additional issues have been reported.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16590608
Report Number1043572-2023-00072
Device Sequence Number5088348
Product Code FQO
UDI-Device Identifier00724995154813
UDI-Public00724995154813
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown